# SDR UALA2012030501369

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAV WIRE BUNDLE W236 ON OTBD 35IN FAIRING M33036 AT STA 1990 RBL 90, CONNECTOR DM33036A IS NON COMPLIANT PER FCD NO 3321-01019 REV A PG 39 STEP 21 BY- 138136.  REPLACE CONNECTOR DM33036A PER FCD 3321-01019 REV A PAGE 39 STEP 21.  REPLACE CONNECTOR DM33036B PER FCD 3321-01019 REV A PG 39 STEP 21.  REPLACE CONNECTORS DM33036C PER FCD 3321-1019 REV A PG 39 STEP 21.
